# SDR QXEA2010021500087

- Difficulty date: February 10, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 18,587 hours, 15,756 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Hinge
- Condition: Lack Of Lube
- Location: Cockpit Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK DOOR IS HARD TO OPEN AND CLOSE. CLEANED AND LUBED DOOR HINGE AS REQUIRED.  ADJUSTED TO DOOR TO THE LAVATORY (HINGE).  FLIGHT DECK DOOR NOW OPENS AND CLOSES WITH NO BINDING.  RETURNED TO SERVICE.  NO PARTS REPLACED.
